My opinion is that people tend to ignore the fact that they need to have it checked. People in general do not link mood changes, headaches, bloody noses etc...to high blood pressure. It really is a silent killer. Wreaks havoc on the organ systems. Hope this has helped.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
yes I had a situation sunday even where my normal blood pressure went up to a variety of numbers to include 197 over 133. My l arm veins were pumping hard but my right side pretty normal. I have a common birth condition where the blood flow in is great but out slow and narrowed. Didn t go to the hospital due to stress I believe Is this a sign of something to come? Looking for a cardiologist
Two weeks after a car accident, 2 broken ribs, dislocated big toe which the ER doctor did a reduction on, along with back, neck and shoulder pain, (I am on Percocet 5-325, Ibruprophen 800 mg and Robaxin 750 mg) my blood pressure has been about 143/73. Is this to be expected? I am a 56 yr old female, my bp has traditionally been low my whole life. Thanks so much!
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...